Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 113-123
http://dx.doi.org/10.1155/S0161171287000140

On the complementary factor in a new congruence algorithm

1Department of Mathematical Sciences, University Center at Binghamton, State University of New York, Binghamton 13901, New York, USA
2Department of Mathematics, Santa Clara University, Santa Clara 95053, CA, USA

Received 17 April 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter Hilton and Jean Pedersen, “On the complementary factor in a new congruence algorithm,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 113-123, 1987. https://doi.org/10.1155/S0161171287000140.